CSpace

Browse/Search Results:  1-10 of 144 Help

Selected(0)Clear Items/Page:    Sort:
On Riemann solutions under different initial periodic perturbations at two infinities for 1-d scalar convex conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 9, 页码: 5140-5155
Authors:  Yuan, Qian;  Yuan, Yuan
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Conservation laws  Shock waves  Rarefaction waves  Periodic perturbations  
Global Fujita-Kato solution of 3-D inhomogeneous incompressible Navier-Stokes system 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 363, 页码: 43
Authors:  Zhang, Ping
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Inhomogeneous Navier-Stokes system  Besov space  Weak solutions  
On global classical solutions to 1D compressible Navier-Stokes equations with density-dependent viscosity and vacuum 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 页码: 24
Authors:  Lu, Boqiang;  Wang, Yixuan;  Wu, Yuhang
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
compressible Navier-Stokes equations  density-dependent viscosity  global classical solutions  large-time behavior  vacuum  
LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING 期刊论文
ANNALS OF APPLIED PROBABILITY, 2020, 卷号: 30, 期号: 1, 页码: 324-367
Authors:  Dong, Zhao;  Wu, Jiang-Lun;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Large deviations  first-order conservation laws  weak convergence approach  kinetic solution  
Global Solutions of 3-D Navier-Stokes System with Small Unidirectional Derivative 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2020, 卷号: 235, 期号: 2, 页码: 1405-1444
Authors:  Liu, Yanlin;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Dancer-Fucik spectrum for fractional Schrodinger operators with a steep potential well on R-N 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 189, 页码: 26
Authors:  Liu, Zhisu;  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Dancer-Fucik point spectrum  Fractional Schrodinger operators  Foliated Schwartz symmetric  Nonresonance  
L-2-contraction of large planar shock waves for multi-dimensional scalar viscous conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 5, 页码: 2737-2791
Authors:  Kang, Moon-Jin;  Vasseur, Alexis F.;  Wang, Yi
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
Construction of solutions for the polyharmonic equation via local Pohozaev identities 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 58, 期号: 4, 页码: 33
Authors:  Guo, Yuxia;  Liu, Ting;  Nie, Jianjun
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
Global strong solutions to 3-D Navier-Stokes system with strong dissipation in one direction 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 6, 页码: 1175-1204
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
anisotropic Navier-Stokes equations  Littlewood-Paley theory  well-posedness  35Q30  76D03  
Steady Euler flows with large vorticity and characteristic discontinuities in arbitrary infinitely long nozzles 期刊论文
ADVANCES IN MATHEMATICS, 2019, 卷号: 346, 页码: 946-1008
Authors:  Chen, Gui-Qiang G.;  Huang, Fei-Min;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:16/0  |  Submit date:2019/12/13
Steady Euler flows  Large vorticity  Characteristic discontinuities  Free boundary  Existence  Uniqueness